| Model Number |
030459 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracoscopic partial resection of the apicoposterior segment and medial segment of the right upper lobe and the anterior basal segment of the lower lobe, the reload was used with the stapler, but the reload could not be closed and could not be used properly.A new reload of the same specification and model was replaced to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: a4, b5, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracoscopic partial resection of the apicoposterior segment and medial segment of the right upper lobe and the anterior basal segment of the lower lobe, the reload was used with the stapler, but the reload could not be completely closed.A new reload of the same specification and model was replaced to resolve the issue.There was no patient injury.